# SDR ASAA2015083112982

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,563 hours, 9,705 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 187307
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 49,656 hours, 26,466 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON, ON SHORT FINAL,  QRH ON GROUND LIGHT WOULD NOT GO OUT.  ACFT GROUNDED.  REPLACED RT RAM AIR ACTUATOR REF MM 21-51-21.  OPS CHECKS COMPLETED IAW SAME REF.
